It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High & Low Blood Pressure Board Index
Pages: 1 Showing 1 - 20 of 22 for swollen hands weight gain. (0.016 seconds)


... Has your weight gain remained constant? ... (16 replies)
... You know what they say about hormones, menopause and weight gain. Have you discussed the weight gain with your doctor? ... (16 replies)
... I didnt gain weight until i was put on BP medication either, but my doctor and cardio both denied that the medication could cause weight gain. My med is pretty much the same as yours. Whatever caused it, I got it off. but I did struggle for awhile. ... (16 replies)

... Good luck with that! I hope you'll start seeing less swelling and lose some of those excess "liquid" pounds. Unfortunately, weight gain is a common side effect of many prescription drugs. ... (16 replies)
... Both of my Dr's say that my 20lb weight gain since I started b/p meds (6yrs ago) can be partly attributed to the medication. I'm finally starting to show some results from my endless efforts to lose weight. Fam (16 replies)
... I have heard menopause can do that. I think the only thing you can d is try and exercise more and watch your calories (16 replies)
... but this weight gain was in a week!!! ... (16 replies)
... sodium retention. Just to let you know, thinking back to last summer, I also gained a lot of weight over a two week period. All of that in my abdomen, so that I looked fat. Ditto for legs. There has been some improvement but nothing major. ... (16 replies)
... I did not start to gain weight until he put me on blood pressure medication. My grandmother on my mother's side had a goiter so I am wondering if there is any connection to that issue. ... (16 replies)
... sized. I guess the hands must have been swollen a bit, though they didn't look it. I know my feet were. ... (55 replies)
... I got swelling in the hands, feet, & knees from a drug induced Lupus reaction. The drug was Cozaar. It took months for the swelling to leave. Fam (16 replies)
... I've been taking the furosemide along with the Diovan HCT for I'm thinking around 4 years and That is exactly when I started gaining the weight back - I stopped taking everything for a few weeks and lost some weight but I had to start taking it again because I had horrible headaches and my bloodpressure - according to my little cuff at home - was incredibly high! SO - I will... (16 replies)
... had weight issues all my life. ... (16 replies)
Atacand
Nov 11, 2005
... up to me. Are your feet or hands or ankles swollen? ... (3 replies)
... This will increase BP and weight for anybody (salt-sensitive or not). A more reliable (though more difficult) method is to cut sodium to less than 500 mg per day for about 1 week and see what kind of BP response you get. I agree with all the above. Pal (8 replies)
... I have been suffering from high bp for about 10 years and am currently on 4 pills a day, one of them Co-Diovan and havent had that problem. I was on Amloc which wasnt working and that made my legs and ankles swell terribly!!!! (16 replies)
... well my doctor didn't say it was because of the medication but she didn't say it wasn't either - she's doing the minimum amount of blood work I can afford and changed me from Diovan to something that starts with a C - oi - I dropped it off at Walmart - ha! Anyway - they're all saying that caffeine has a lot to do with holding onto water so we'll see what happens with new... (16 replies)
... at the moment I have no insurance layed off since May -- are they expensive tests to run (16 replies)
... I know exactly what it is going to be! :rolleyes: Please let us know. I hope you'll manage to get to the bottom of this. How is your blood pressure holding up? Are you getting sufficient control with Diovan/hctz? P.S. Have your doctor check the CRP and ESR levels if you suspect an inflammatory process in progress. That way you'll know for sure. (16 replies)
... oh and I had thyroid levels done and they all came in normal even though my temps were 95-96 on waking and even thru out the day although they would level out at times. BUT I heard that these medications, especially Diovan HCT affects thyroid testing.... (16 replies)




Pages: 1

All times are GMT -7. The time now is 01:08 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!